Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 2, Pages 181-185

Optimal controllability of impulsive control systems

Farzana A. McRae

Florida Institute of Technology, Depariment of Applied Mathematics, Melbourne 32901-6988, Florida, USA

Received 1 March 1993; Revised 1 May 1993

Copyright © 1993 Farzana A. McRae. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The problem of optimal controllability of a nonlinear impulsive control system is studied using the method of vector Lyapunov functions and the generalized comparison principle.